Volume 28, Number 1 April 1999


Jump to: navigation, search

New Zealand J. Math. Volume 28, Number 1 (1999) Table of Contents:

Toshiaki Adachi and Sadahiro Maeda

   Circular helices in a standard sphere
   pp. 1-6. 

Haila Al-Odan

   A conformal class of Riemannian metrics
   pp. 7-12. 

Hans-Jürgen Dobner

   The Bückner scheme for linear systems
   pp. 13-24. 

Rodica Gherman and Maria Predoi

   Emergent ideals
   pp. 25-36. 

Juha Heinonen and Pekka Koskela

   A note on Lipschitz functions, upper gradients, and the Poincaré inequality
   pp. 37-42. 

A.V. Kelarev

   Two ring constructions and sums of fields
   pp. 43-46. 

B. Khoussainov and A. Slinko

   Nonassociative computable rings and their isomorphisms
   pp. 47-64. 

W.K. Nicholson and M.F. Yousif

   On dual rings
   pp. 65-70. 

Xuecheng Pang and Lawrence Zalcman

   On theorems of Hayman and Clunie
   pp. 71-76. 

Nikolaos S. Papageorgiou and Naseer Shahzad

   On functional-differential inclusions of Volterra-type
   pp. 77-88. 

Zarko Pavicevic

   Meromorphic functions generating normal families in an arbitrary open subset of the unit disk
   pp. 89-106. 

Naseer Shahzad and Liaqat Ali Khan

   Some random fixed point theorems in Frechet spaces
   pp. 107-110. 

Tim-Lam Toh and Tuan-Seng Chew

   On functional differential equations with unbounded delay and Henstock-Kurzweil integrals
   pp. 111-124. 

C. Victoria

   Integration and bordism on supermanifolds
   pp. 125-140. 

Jie Xiao

   Value distribution of UBC-functions
   pp. 141-153 

Last updated: 30 March 2001

Personal tools